Skip to Content

Would my doc give me this medication (symbicort) if he thought I had early signs of lung cancer?

Question is Closed
Report Favorite

Answers (3)


1 Sep 2012

Hello megan dahl. Yes. If you have any difficulty breathing for a variety of reasons be it because of cancer, COPD,or asthma a product such as Symbicort can be real aid to helping you. Regards, pledge

Votes: +1

1 Sep 2012

i have been on symbicort for a few years, and the specialist told me that i had early signs of empysma, did ur doc send you to a specialist, do u smoke, cause he or she should have told you, what it was for. make sure you rinse your mouth after each time u use your inhaler. there are quite a few side effects from this drug i found, but it does help. let me know, cuz like
i said it could be for a number of reasons that he put you on it. johnny

Votes: +0

1 Sep 2012

I totally agree with Pledges answer, but am wondering if he thinks you have early stage of lung cancer is this the only thing he is doing? Have you had any tests or any other treatment as of date? Just curious as I find it strange this would be your only treatment to open the bronchial airway with symbicort... Mary

Votes: +0
megan dahl 4 Sep 2012

hey i have had an xray, it was clear. i have stopped the symbicort. i have had a blood test just waiting for the results. i have been VERY worried that i have lung cancer because my mother passed away from it years ago. but my doc told me that its not hereditary and i should stop worrying. i gave up smoking a year ago. im still getting the chest pains but im thinking it might be something to do with my heart. im going back to the doc soon to talk to him about it.

Anonymous 5 Sep 2012

Your doctor is correct, it is not hereditary. Did your mother smoke too? Depending on the length of time you smoke & amount you could have COPD or many different things. I agree with your doctor not to be so scared, but it's wonderful that you are being proactive about your health. Did the symbicort help your breathing? If so, you really should continue with it. If you feel it could be a heart problem, then talk with your doctor about this too. There are lots of tests that prove or disprove your theory. Try to stay relaxed & go back to see your doctor if you are still having these problems... Mary

megan dahl 5 Sep 2012

thank you for talking to me about this, i really appreciate it. Yes my mother did smoke. I went through a stage of chest pains for about a week, that's when i had the xray. Then they went away!. then about a month after that i ended up in hospital with influenza. 2 weeks after i got better the chest pains come back, that was a week ago. I am feeling allot better today. It scares me soo much when i get the pains, they are pretty bad. I really have to find out what they are for my own sanity. Ill get to the bottom of it, im just going to concentrate on my health.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What chemotherapy drug can I use for non small cell lung cancer?

GEFITINTB AND ERLONAT targetted therapy oral tablets have been used but the cancer progresses.Hence no other option other than chemotherapy

2 answers 16 Apr 2011

My mom has lung cancer and is on Iressa right now. The cost of this medication is extremely high in?

... Singapore. How can we get help on this medication?

2 answers 13 Sep 2011

Non-Small Cell Lung Cancer - I had my lower lobe removed from right lung in early october. miricle?

that cancer was discovered. ex smoker. no am on chemo due to two involved nodes. a combo of cisplatin and gemcitabine. having terrible stomach aches ...

4 answers 3 Nov 2011

Is it okay to be using both Symbicort & Spirivia?

I use both of these medications = Spiriva in the am and Symbicort in the late afternoon early pm

1 answer 4 May 2014

How can we determine the symtoms are serious or not?

My mom has non small cell lung cancer-extensive metastatic disease w/ soft tissue involvement of the gluteal region, also intra-abdominal adenopathy ...

2 answers 9 Sep 2014